# SDR DALA2015012700622

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 256-275
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON RT WINDOW FRAME FWD/LWR CORNER AND AFT/LWR CORNER BETWEEN  BS 256-275. LIGHTNING STRIKE WAS REPAIRED IAW ETI 88-15-004 AND ER/A 531372-14, REVISION ORIGINAL.
